# SDR I5PA2024051888801

- Difficulty date: May 18, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 80,782 hours, 25,698 cycles
- Engine: Pwa PW2037
- Engine time: 90,604 hours, 30,647 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: S33ZT00437
- Part serial: 378
- Condition: Faulty
- Location: Rt Eng Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT: N/A (MX INSP.) ESI - R ENG LOW OIL PRESS LIGHT W/EICAS MSG. R/R R ENG MAIN OIL PRESSURE SWITCH PER AMM 79-33-01-02.
